MathSciNet Relay Station
MathSciNet bibliographic data
MR2736628 35Q53 (35A30)
Johnpillai, A. G.; Khalique, C. M. Lie group classification and invariant solutions of mKdV equation with time-dependent coefficients. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 3, 1207–1215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement